# SDR ASOA201612034109

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 32,298 hours, 19,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200312162
- Condition: Failed
- Location: Nr 2
- Part time: 799 hours, 592 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A NR 2 PACK OVERLOAD MESSAGE WITH A BURNING ODOR.  LANDED WITHOUT INCIDENT AND MAINTENANCE REMOVED AND REPLACED THE NR 2 ACM, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
